# SDR ASOA20130704336T

- Difficulty date: July 3, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 927
- Aircraft time: 19,434 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Center Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CENTER SPAR CAP CORRODED BEYOND LIMITS.  R & R OMEGA BEAM AND TOP CAP.
